# SDR MWEA97416

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5711 · Wing Spar
- Part: Spar Strap
- Part number: 5919138
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, XRS 445 LT WING FWD SPAR IMPROPER PREVIOUS REPAIR.  MAINT REMOVED AND REPLACED IAW DAC DRWG 591938 AND SRM 51-30-5.
